# SDR 95ZZZX2076

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50XX
- Make and model: Israel 1124A
- Aircraft serial: 412
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: 503028531
- Condition: Frayed
- Location: Steering Drum
- Part time: 3,247 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF SB 1124-32-116, A SHINY AREA WAS NOTED ON THE CABLE AT THE POINT WHERE THE CABLE WAS SECURED BY THE LOCK TAB. THE CABLE WAS REMOVED FOR INSPECTION.  SUBSEQUENT INSPECTION REVEALED NUMEROUS BROKEN STRANDS.  APPROXIMATELY 2 INCHES FORWARD OF THE SHINY AREA.  THE CABLE APPEARED TO HAVE CORROSION IN THE INNER PORTION OF THE STRANDS.  CABLE WAS REJECTED AND A NEW CABLE WAS INSTALLED.
